# SDR V0XD20150415096

- Difficulty date: April 4, 2015
- Submitted: April 16, 2015
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N642CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10125
- Aircraft time: 27,903 hours, 20,097 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Part number: CN6244212201
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON ANGLE MOUNTING BRACKET FOR PANEL 433 BT IS CRACKED.  R & R LT ANGLE MOUNTING BRACKET IAW SRM 51-42-06.
